# SDR USAA2012062500025

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 46,478 hours, 17,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007846
- Condition: Faulty
- Location: Cabin
- Part time: 22,285 hours, 9,752 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 5 CEILING PANEL INOPERATIVE - RELAMP NO HELP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL MID-CABIN RIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
